# SDR FDEA201509242933

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 667 hours, 24,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SLIDE LIGHT ON R1 DOOR WHILE ARMING DOORS FOR BLOCK OUT.  REPLACED BOTH GIRT BAR TARGET MAGNETS & CHECKED SYS IAW AMM 25-66-11-2.  ALL OK PN 60B40018-32, SN A13525 & A13521.
